# SDR ASAA2022041938069

- Difficulty date: April 19, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 42,667 hours, 12,418 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF2 RADIO WILL NOT TRANSMIT OR RECEIVE. GROUNDED - YES. PERFORMED BITE CHECK ON HF2 TRANSCEIVER PER B737-800 FIM 23-11 TASK 801. NO FAULTS NOTED. RADIO CHECK ON FREQ 11282 - RADIO CHECK SATISFACTORY 3X3.
